# SDR ASAA2020091163160

- Difficulty date: September 6, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,878 hours, 13,057 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 32022221
- Part serial: 13411
- Condition: Binding
- Location: Nr 2 Bleed
- Part time: 31,015 hours, 9,025 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC AD20201651-NG-36-2, NR 2 ENG 5TH STG BLEED AIR CHECK VALVE FAILS INSP ON STEP NR 4.  GROUNDED - YES.  REMOVED AND REPLACED NR 2 ENG 5TH STG BLEED AIR VALVE, REF T/C AD20201651-NG-36-2.  OPS CHECKED AND LEAK CHECKED GOOD.
